# SDR HNAA2011010300003

- Difficulty date: December 29, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 46,082 hours, 50,489 cycles
- Engine: Pwa PW120A
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC ODOR IN GALLEY/COCKPIT AREA WHEN ACFT POWERED UP.  INSPECTED ACFT WITH NO ELECTRICAL ODOR NOTED.  R & R CAUTION PANEL AS PRECAUTION IAW 33-12-00.
